# SDR AMTA200800228

- Difficulty date: March 16, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N310TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 28243
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Battery
- Condition: Unsecure
- Location: Isfd
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ISFD WENT BLACK WITH NOSE WHEEL TOUCHDOWN.  FOUND ISFD BATTERY NOT SEATED IN RACK.  SECURED ISFD BATTERY.  OPS TEST IAW FIM 34-24-00-810-804.  OK FOR SERVICE.  (K)
